DOI 10.1016/j.ijtb.2023.06.016
Linezolid induced toxic optic neuropathy in drug resistant tuberculosis-A case series.
Аннотация
In developing countries like India, Linezolid is widely used for the treatment of Multi drug resistant tuberculosis (MDR-TB) and extensively drug resistant tuberculosis (XDR-TB). Long-term administration of Linezolid is reported to cause toxic optic neuropathy causing bilateral, progressive visual loss in patients. We report case details of three patients on anti-tubercular therapy presented to us with sudden, progressive, painless blurring of vision of both eyes the cause of which was confirmed to be toxic optic neuropathy due to linezolid. Subsequently, cessation of the drug resulted in complete visual recovery in two patients whereas one patient had minimal visual improvement due to secondary optic atrophy. Clinicians and health care workers need to be aware of sight threatening complications of Linezolid.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.